Abstract and Applied Analysis

Nonlinear Dynamic Analysis and Synchronization of Four-Dimensional Lorenz-Stenflo System and Its Circuit Experimental Implementation

Cheng-Hsiung Yang and Cheng-Lin Wu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Recently many chaotic systems’ circuits are designed to generate phenomenon of chaos signals. The ability to synchronize chaotic circuits opens a great number of ways to use them in application signals masking. In this paper, first a new nonlinear chaotic dynamical system had be design, analyze and build circuit. Second, using GYC, partial region stability theory is applied to adaptive control for two identical chaotic systems with uncertain parameters. The results of numerical simulation are performed to verify examples of the proposed nonlinear controllers.

Article information

Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 213694, 17 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Yang, Cheng-Hsiung; Wu, Cheng-Lin. Nonlinear Dynamic Analysis and Synchronization of Four-Dimensional Lorenz-Stenflo System and Its Circuit Experimental Implementation. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 213694, 17 pages. doi:10.1155/2014/213694. https://projecteuclid.org/euclid.aaa/1412278504

Export citation


  • Z. Li, Y. Soh, and C. Wen, Switched and Impulsive Systems, Analysis, Design, and Applications, vol. 313, Springer, Berlin, Germany, 2005.
  • P. Galajda and D. Kocur, “Chua\textquotesingle s circuit in spread spectrum communication systems,” Radio Engineering, vol. 11, no. 2, pp. 6–10, 2002.
  • L. Kocarev, Z. Galias, and S. Lian, Eds., Intelligent Computing Based on Chaos, vol. 184 of Studies in Computational Intelligence, Springer, Berlin, Germany, 2009.
  • K. Grygiel and P. Szlachetka, “Lyapunov exponents analysis of autonomous and nonautonomous sets of ordinary differential equations,” Acta Physica Polonica B, vol. 26, no. 8, pp. 1321–1331, 1995.
  • S. H. Strogatz, Nonlinear Dynamics and Chaos: With Applications to Physics, Biology, Chemistry, and Engineering, Perseus Books, Cambridge, Mass, USA, 1994.
  • K. Kiers, D. Schmidt, and J. C. Sprott, “Precision measurements of a simple chaotic circuit,” American Journal of Physics, vol. 72, no. 4, pp. 503–509, 2004.
  • E. N. Lorenz, “Deterministic nonperiodic flow,” Journal of the Atmospheric Sciences, vol. 20, pp. 130–141, 1963.
  • L. Stenflo, “Generalized Lorenz equations for acoustic-gravity waves in the atmosphere,” Physica Scripta, vol. 53, no. 1, pp. 83–84, 1996.
  • J. C. Xavier and P. C. Rech, “Regular and chaotic dynamics of the Lorenz-Stenflo system,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 20, no. 1, pp. 145–152, 2010.
  • P. Wang, D. Li, and Q. Hu, “Bounds of the hyper-chaotic Lorenz-Stenflo system,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 9, pp. 2514–2520, 2010.
  • H. Li, X. Liao, and X. Lei, “Two fuzzy control schemes for Lorenz-Stenflo chaotic system,” Journal of Vibration and Control, vol. 18, no. 11, pp. 1675–1682, 2012.
  • W. Xiang, “Equilibrium points and bifurcation control for Lorenz-Stenflo system,” ICIC Express Letters, vol. 3, no. 1, pp. 61–66, 2009.
  • C.-H. Yang, “Chaos hybrid generalized synchronization of liu-chen system by GYC partial region stability theory,” Journal of Computational and Theoretical Nanoscience, vol. 10, no. 4, pp. 825–831, 2013.
  • Z.-M. Ge and C.-H. Yang, “The generalized synchronization of a Quantum-CNN chaotic oscillator with different order systems,” Chaos, Solitons and Fractals, vol. 35, no. 5, pp. 980–990, 2008.
  • Z.-M. Ge, C.-W. Yao, and H.-K. Chen, “Stability on partial region in dynamics,” Journal of the Chinese Society of Mechanical Engineers, vol. 15, no. 2, pp. 140–151, 1994.
  • Z.-M. Ge, J.-K. Yu, and H.-K. Chen, “Three asymptotical stability theorems on partial region with applications,” Japanse Journal of Applied Physics, vol. 37, article 2762, 1998.
  • P. Frederickson, J.-L. Kaplan, E.-D. Yorke, and J.-A. Yorke, “The Liapunov dimension of strange attractors,” Journal of Differential Equations, vol. 49, no. 2, pp. 185–207, 1983.
  • X. Wang and G. A. Chen, “A chaotic system with only one stable equilibrium,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 3, pp. 1264–1272, 2012.
  • Y. Liu, “Circuit implementation and finite-time synchronization of the 4D Rabinovich hyperchaotic system,” Nonlinear Dynamics, vol. 67, no. 1, pp. 89–96, 2012.
  • A. G. Radwan, A. M. Soliman, and A. L. El-Sedeek, “MOS realization of the double-scroll-like chaotic equation”,” IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, vol. 50, no. 2, pp. 285–288, 2003.
  • A. Abooee, H. A. Yaghini-Bonabi, and M. R. Jahed-Motlagh, “Analysis and circuitry realization of a novel three-dimensional chaotic system,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 5, pp. 1235–1245, 2013. \endinput